# SDR DHL9880629C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO COMPT C-1 INNER L-35 I/B AND O/B T/E ANGLES CRACKED AT FS 280.  REMOVED DAMAGED SECTION OF TIE ANGLE AT 35L, I/B SIDE FROM FS 310 AND FABRICATED FILLER FROM EXTRUSIO.  REMOVED DAMAGED SECTION OF TIE ANGLE FROM O/B FS 307 TO 315 AND FABRICATED FILLER 8 LONG.  INSTALLED PER EO MMC382N0804 AND SRM 51-1-20D.
